WIT Press


A New Error Indicator For Adaptive Meshing With Hermite Boundary Elements

Price

Free (open access)

Paper DOI

10.2495/BT970331

Volume

16

Pages

10

Published

1997

Size

888 kb

Author(s)

K.H. Muci-Kiichler & J.C. Miranda-Valenzuela

Abstract

In the present work a new error indicator for Hermite boundary elements is presented in the context of Laplace's equation. The main characteristic of the Hermite elements is that they include in the functional representation of the field variables their nodal values as well as their tangential derivatives. Here, this feature is exploited to formulate an inexpensive error indicator for these types of elements. As of now, the results that have been obtained using this new error indicator with an -h adaptive strategy have been satisfactory, specially if one takes into account the very low

Keywords